Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have nephrotic syndromes, kidney biopsy done, membranous nephropathy seen, taking Neoral, suffering from oedema. Advice?

hello doctor, i have a nephrotic syndromes and i performed a kidney biopsy which indicated a membraounus nephropathy . Currentlly i take a Neoral 50mg/day and highpressure treatment also a reduce cholestrol treatment. I wounder if the Neoral treatment is the best treatment for my case especially i have been under this treatment for two weeks and still suffering from oedema in both my legs and body with around 6kg weight gain ...thank you for your advice
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Nephrologist 's  Response
Dear Abeer,

Cyclosporine is an acceptable treatment for membranous nephropathy. Usually it is given with small dose of steroids (prednisolone) 0.5mg/kg body wt. for best results.

The dose of cyclosporine has to be adjusted to levels in the blood. A dose of 50mg a day is likly to be low for an adult.

Response takes time. 4 to 6weeks may pass before seeing results.

Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor